# SDR CA110408005

- Difficulty date: April 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 8,127 hours
- Engine: Lyc LTS101750B1
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Broken
- Location: Yaw Csas Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER STARTUP & RUNNING ON FLIGHT IDLE THE HELICOPTER CREW EXPERIENCED A SHAKING & ROCKING IN THE AIRFRAME.  CREW SHUTDOWN HELICOPTER WITHOUT INCIDENT & INSPECTED THE HELICOPTER. NO FAULTS WERE FOUND VISUALLY.  HELICOPTER STARTED & SHAKING BEGAN ONCE AGAIN.  THE PILOT & AME WERE ABLE TO ELIMINATE THE SHAKING BY PULLING THE YAW CSAS CB.  YAW CSAS SYS WAS DISABLED & DEFERRED FOR FLIGHT BACK TO MX HANGAR UNDER VFR CONDITIONS.  YAW CSAS SYS INSPECTED & FOUND A BROKEN WIRE IN THE COMPUTER PLUG THAT WHEN IN OPEN CIRCUIT CONDITION CAUSED THE COMPUTER TO PUT OUT TOO HIGH OF A VOLTAGE TO THE COMPONENTS.  WIRE WAS REPAIRED & SYS WAS TESTED SERVICEABLE, INCLUDING A SATISFACTORY TEST FLIGHT.  FAULT CLOSED & ACFT RETURNED TO SERVICE.
